# SDR UIEA200700478

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 39,376 hours, 7,575 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 2242301521
- Part serial: 3134001
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG I/B CORE COWL UPPER AFT EDGE WHERE COWL SITS AGAINST FIRE SEAL FINGERS, 5 INCHES LONG CRACK WITH 4 PULLED FASTENERS.  UNDERSIDE GOUGED.
